# SDR AALA20130325024

- Difficulty date: March 25, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 70,530 hours, 37,179 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Guard
- Condition: Missing
- Location: Fuel Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELP -  INFLIGHT DFW-PHX.  CREW REPORTED FUEL IMBALANCE DURING CLIMBOUT.  FLIGHT DIVERTED ELP LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FUEL PANEL REFUELING POWER SWITCH GUARD DOWN AND CENTER AND RIGHT TANK SWITCHES IN THE OPEN POSITION.  FOUND FUEL PANELS SWITCH RESTRICTOR GUARD MISSING.  REPLACED GUARDED POWER COVER ON FUEL PANEL AND CLOSED APPLICABLE TANK SWITCHES.  SYSTEM GROUND CHECK NORMAL OPERATION.
